MAUDE Adverse Event Report: 3M COMPANY 3M¿ MULTIPORE¿ DRY SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE

3M COMPANY 3M¿ MULTIPORE¿ DRY SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number 3730-0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Unintended Extubation (4564)
Date of Event 03/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, it cannot be determined that the alleged event is related to the 3m¿ multipore¿ dry surgical tape.Samples are pending return to solventum for analysis.
 
Event or Problem Description
A hospital reported that an unplanned extubation occurred with an infant while in the nicu resulting in bradycardia and desaturation.The endotracheal tube slipped through the 3m¿ multipore¿ dry surgical tape, which was used to secure the endotracheal tube to a neobar endotracheal tube holder.The tape was wrapped around the post on the neobar once, then wrapped around the neobar post and the endotracheal tube 2-3 times.The tape was in place for 10 hours and was changed two times over seven days prior to the incident.A bag and mask for positive pressure ventilation was required to recover from the bradycardia and desaturation.Reintubation was required.
 
Additional Manufacturer Narrative
Retained samples were tested from this lot and no issues were found.A review of the manufacturing record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ MULTIPORE¿ DRY SURGICAL TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M YAMAGATA
5500 oaza-osanagi
yamagata
higashine-shi
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key22500631
Report Number2110898-2025-00036
Device Sequence Number9403046
Product Code KGX
UDI-Device Identifier34550309236879
UDI-Public01345503092368791726042310202405MA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model Number3730-0
Device Catalogue Number3730-0
Device Lot Number2024-05-MA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 DA
Patient SexMale
Patient Weight1 KG